# SDR UPS97822286

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377203
- Condition: Corroded
- Location: Bs 1650-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN INTERNAL DOUBLER FS 1650 TO 1670, AT LONGERON 31L TO 33L IS CORRODED BEYOND LIMITS.  FABRICATED REPLACEMENT DOUBLER AND INSTALLED IAW SRM 53-4-1 FIG 17A AND DWG 5615377.
